MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, BRAZIL; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, BRAZIL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BR1054096
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative error code related to the motor failure and a ventilator inoperative error code of err_dsp_max_host_reboots occurred.There was no harm or injury reported.The motor blower assembly, the battery fan and the stirring fan retainer were replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a ventilator inoperative error code related to the motor failure and a ventilator inoperative error code of err_dsp_max_host_reboots occurred.There was no harm or injury reported.The motor blower assembly, the battery fan and the stirring fan retainer were replaced to address the issue.Corrections have been made to the become aware date, event date and date received by mfg based on date of service listed in service record.

Brand Name
TRILOGY100 VENTILATOR, BRAZIL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22125585
Report Number2518422-2025-106274
Device Sequence Number15680222
Product Code CBK
UDI-Device Identifier00606959022775
UDI-Public(01)00606959022775
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBR1054096
Device Catalogue NumberBR1054096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown